Couldn't find what you looking for?

TRY OUR SEARCH!

Drowsiness, fatigue, and coordination problems are some of the usual side effects with Xanax. Sometimes side effects of medication are minor, requiring little, but sometimes side effects can be very serious. There are a number of potentially serious side effects with Xanax that should be reported to a doctor ASAP. Most serious side effects of Xanax may include convulsion suicidal thoughts, yellow eyes or skin and of course hallucinations.

Xanax - a very strong benzodiazepine is prescribed to anxiety and depressive patients. Xanax lessen anxiety and intense neurotransmitters is located in the brain. The medication calms down excitement and gives pleasant feeling. Because  it effect on brain Xanax classifies as dangerous drug that develops physical and psychological addiction to it, the drug also creates withdrawal syndrome of cessation.

Xanax improves the GABA activity of brain. The drug is initially created to calm down, excites and sooth anxious disorder. But every time person takes the drug, she or he lowers GABA amounts and to achieve same effect next time, it is necessary to increase dosage every following time. In case of withdrawal patient may go through a hard time that result with serious body pains. Many other illegal drugs function on a very same way, even if Xanax can be prescribed by doctor.

Withdrawal Symptoms

Just after the quitting of Xanax, there are strong withdrawal symptoms, showing off right away. Symptoms of withdrawal begin in 12 hours, and reach the peak in only 3-4 days while withdrawal lingering symptoms take a month to develop. The symptoms I am taking about are convulsion, insomnia, panic attack, vomiting, nausea, bad moods, anxiety, nightmares and hallucination. Convulsion may cause death and is the most serious side effect of Xanax. The usual symptoms of Xanax using are psychological and are not very nice because mental health disorder gets really ugly in time.

Treatmen

The best way to get off Xanax is to lessen the dosage gradually by time, so the body do not shock and it is decreased according the length of dependency. For instance, every 2 weeks it is to decrease dosage for 0.25mg: the decreasing needs to be determined by doctor, according to person’s medical chart. The brain needs to compensate quantities of the ingested drug for increased Xanax dosage, by decreasing endogenous levels.

Slow decreasing of Xanax dosage brings on minimal psychological pain. If the body detox too fast, withdrawal symptoms activates panic disorder and cause other discomfort as the additional shock. Any fast drastic de-toxing needs a consultation with doctor and careful supervision planning, because there have been fatal cases that resulted with death, due to a convulsions.

Once the patient gets off from the Xanax and  any other extra treatments are not necessary. If patient have had only physical dependence from Xanax, it is much better and easier to handle then in that cases when patient develops psychological addictions.

Your thoughts on this

User avatar Guest
Captcha